# SDR DALA2022040602366

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 67,985 hours, 24,989 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 NO FLIGHT INDICATION WHEN 4R DOOR IS OPEN. CORRECTIVE ACTION: REMOVED AND REPLACED 4R DOOR PROX SENSOR . OPS CHK GOOD. (8794442)
